Enbrel fat belly

Since starting Enbrel 8 months ago I noticed a sudden weight gain and lots of fat on my stomach and to a lesser extent on the lower abdomen. At first it seemed to wax and wane as if it were fluid retention, but there is now a lot of fat. I'm shocked at this change. I often get even more of a bloated feeling and look very pregnant (at60!) two days after each injection. I also feel that my stomach is full and have no appetite for two days after the injection. Anyone else? I have to say the improvement to RA is great.

3 Replies

oldestnewest
  • Hasn't had that affect on me. Perhaps a good idea to check it out with Rheumatologist.

  • Strangely, I be been using it fir a while now and whether it's this or some other medication I take , I too notice more weight carried around this area!

  • Hi,

    It doesn't have that effect on me either- probably best to talk to someone about it? X

You may also like...